The impact of changes in relative weights on the optimal solution of a maximization problem

Leonard Cheng*

*Corresponding author for this work

Research output: Journal PublicationsJournal Article (refereed)

Abstract

This paper studies the impact of changes in relative weights on the solution of a constrained maximization problem which arises in a number of different economic situations. Conditions are obtained under which a given change in relative weights necessarily leads to certain patterns of changes in the optimal solution. An example is provided for illustration.

Original languageEnglish
Pages (from-to)143-150
Number of pages8
JournalJournal of Mathematical Economics
Volume15
Issue number2
DOIs
Publication statusPublished - 1 Jan 1986
Externally publishedYes

    Fingerprint

Cite this